I am having headaches with on and off episodes for more than five years. Sometimes the pain is in the back of my head, and other times it is in the forehead region. I recently started feeling pain on the right side when I touch my head or pressure in a specific zone.
The overall headache occurs during the following actions;
1) During stress.
2) At the end of the day.
3) When I have a lot of work or tasks that are out of my comfort zone.
4) When I use a mobile phone or computer.
5) During road trips in hill region.
6) When I am driving at night and have too much light from other cars.
Other symptoms are loss of focus easily, difficulties in forming a complete sentence without getting confused, tiredness, and problems performing challenging tasks at work.
I am currently taking Paracetamol and Myprodol for my headaches.
I hope I was able to explain everything.
Welcome to icliniq.com.
Your blood laboratory tests indicate an infection or inflammation (attachments removed to protect the patient’s identity). Regarding the headaches, based on your description, it is suggestive of tension-type headaches, except for the light intolerance, which is a common sign of a migraine.
I recommend you start Desvenlafaxine 50 mg daily, and Verapamil beginning with 40 mg and increase the dosage up to 120 mg daily for three months to reduce the intensity and frequency of headaches. In the meantime, it is important to be physically active and involve in recreational activities like sport, yoga, etc. It is also important to avoid taking painkillers which can cause drug-induced daily headaches.
I hope you will find this information helpful.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. opinion, you can discuss with treating psychiatrist regarding the following options: Increasing dose of Prozac (Fluoxetine). Substituting Prozac with Prestiq (Desvenlafaxine), Wellbutrin (Bupropion) or Zoloft (Sertraline). You can also opt fo... Read fullI looking for suggestion to stop my depression medicine. Please help.
.. are doing good without any symptoms, then you can try to reduce the dosage of these drugs. As these are psychoactive drugs, so dose reduction should be done in a gradual manner. The dose of Desvenlafaxine can be reduced to 50 mg for the next four ... Read fullMy sister has a headache that does not subside with pain medications. Please help.
Hello, My sister has headaches from the last six months ... It could be a migraine or tension type headache ... Read full
Ask your health query to a doctor online?Ask a Neurologist Now